# SDR UIEA2019082905321

- Difficulty date: August 29, 2019
- Submitted: September 4, 2019
- Operation: Air carrier
- Aircraft: N1487A
- Make and model: Boeing 767-31K
- Aircraft serial: 28865
- Aircraft time: 85,812 hours, 17,386 cycles
- System (JASC): 4940 · APU Start/Ignition System
- Part: Control Valve
- Part number: 97980612
- Part serial: P158C
- Condition: Malfunctioned
- Location: Apu
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

APU FAILED TO START AFTER 3 ATTEMPTS, APU FAULT LIGHT DISPLAYED.  PERFORMED ECU BITE IAW B767 FIM 49-11 F/T 987, NO FAULTS NOTED. RESET PER FIM, APU STARTS FIRST ATTEMPT IAW AMM 49-11-00. PACK AND ELECTRICAL LOAD NORMAL.  APU INOP DUE TO AUTO SHUTDOWN.  REMOVED AND REPLACED APU SURGE CONTROL VALVE IAW AMM 49-53-01. OPS CHECK NORMAL, NO LEAKS NOTED.
